| Catalog Number |
2141000000 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 3 malfunction events(s), where it was reported the devices experienced siderail unexpected drop/collapse or iv pole falls from upright position in an unintended direction.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.(b)(4) device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results) (b)(4) device: side rail / mechanical problem identified (b)(4) device: cable; mechanical/structural; chassis/frame / mechanical problem identified.(b)(4) device: stand / mechanical problem identified.There was no remedial action taken.This device is not labeled for single use.